Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 43, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 6, 2008, 6:31 PM CDT for Calhoun County, Webster County, Iowa. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2008, 6:31 PM CDT (23:31 UTC)
- Expired
- May 6, 2008, 7:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Calhoun County, IA, Webster County, IA
The radar
The Des Moines radar (KDMX), 104 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 6:54 PM CDT | HAIL 0.88 | 2 N Somers, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 12:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 062330
SVRDMX
IAC025-187-070015-
/O.NEW.KDMX.SV.W.0043.080506T2331Z-080507T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
631 PM CDT TUE MAY 6 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WEBSTER COUNTY IN CENTRAL IOWA...
THIS INCLUDES THE CITY OF FORT DODGE...
NORTHEASTERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
* UNTIL 715 PM CDT.
* AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MANSON...OR 20 MILES WEST
OF FORT DODGE...AND MOVING EAST AT 31 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KNIERIM AND SOMERS BY 640 PM CDT...
BARNUM BY 645 PM CDT...
MOORLAND AND CALLENDER BY 655 PM CDT...
FORT DODGE AND FORT DODGE AIRPORT BY 705 PM CDT...
OTHO BY 710 PM CDT...
DUNCOMBE AND LEHIGH BY 715 PM CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR NORTHWESTERN IOWA.
LAT...LON 4256 9466 4256 9452 4257 9450 4256 9445
4264 9399 4232 9394 4232 9469
TIME...MOT...LOC 2331Z 275DEG 27KT 4248 9453
$$3 follow-up statements
000
WWUS53 KDMX 062344
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
644 PM CDT TUE MAY 6 2008
IAC025-187-070015-
/O.CON.KDMX.SV.W.0043.000000T0000Z-080507T0015Z/
WEBSTER IA-CALHOUN IA-
644 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN CALHOUN AND NORTHERN WEBSTER COUNTIES...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KNIERIM...OR 17 MILES
WEST OF FORT DODGE...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MOORLAND...BARNUM AND 7 MILES NORTH OF CALLENDER BY 655 PM CDT...
FORT DODGE...OTHO AND FORT DODGE AIRPORT BY 705 PM CDT...
DUNCOMBE AND 7 MILES SOUTH OF VINCENT BY 715 PM CDT...
AT 635 PM CDT...A TRAINED SPOTTER REPORTED NICKEL SIZED HAIL 4 MILES
WEST OF ROCKWELL CITY IN CALHOUN COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR NORTHWESTERN IOWA.
LAT...LON 4256 9466 4256 9452 4257 9450 4256 9445
4264 9399 4232 9394 4232 9469
TIME...MOT...LOC 2344Z 257DEG 34KT 4243 9446
$$000
WWUS53 KDMX 062359
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
659 PM CDT TUE MAY 6 2008
IAC025-187-070015-
/O.CON.KDMX.SV.W.0043.000000T0000Z-080507T0015Z/
WEBSTER IA-CALHOUN IA-
659 PM CDT TUE MAY 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN CALHOUN AND NORTHERN WEBSTER COUNTIES...
AT 655 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR CALLENDER...OR 12 MILES SOUTHWEST OF FORT
DODGE...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OTHO AND 9 MILES SOUTH OF FORT DODGE BY 710 PM CDT...
LEHIGH AND 7 MILES SOUTHWEST OF DUNCOMBE BY 715 PM CDT...
AT 654 PM CDT...A TRAINED SPOTTER REPORTED NICKEL SIZED HAIL 2 MILES
NORTH OF SOMERS IN CALHOUN COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR NORTHWESTERN IOWA.
LAT...LON 4256 9452 4257 9448 4256 9445 4264 9399
4232 9394 4232 9449 4256 9450
TIME...MOT...LOC 2359Z 268DEG 35KT 4238 9429
$$000
WWUS53 KDMX 070019
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
719 PM CDT TUE MAY 6 2008
IAC025-187-070029-
/O.EXP.KDMX.SV.W.0043.000000T0000Z-080507T0015Z/
WEBSTER IA-CALHOUN IA-
719 PM CDT TUE MAY 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALHOUN AND
NORTHERN WEBSTER COUNTIES HAS EXPIRED...
THERE IS A NEW SEVERE THUNDERSTORM WARNING IN EFFECT FOR
SOUTHEASTERN WEBSTER AND SOUTHERN HAMILTON COUNTIES.
LAT...LON 4256 9452 4257 9448 4256 9445 4264 9399
4232 9394 4232 9449 4256 9450
TIME...MOT...LOC 2359Z 268DEG 35KT 4238 9429
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:00 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, May 6, 3:00 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 300 PM CDT TUE MAY 6 2008 .SHORT TERM /TONIGHT/... MAIN SYNOPTIC SCALE WARM FRONT IS WELL NORTH INTO MINNESOTA THIS AFTERNOON...BUT MESOSCALE BOUNDARIES SET DOWN BY CONVECTIVE COMPLEXES IN SOUTHERN MINNESOTA TO NORTHERN NEBRASKA WILL BE LAUNCHING OR SUSTAINING POINT FOR ADDITIONAL CONVECTION THIS EVENING. CURRENT SPEED OF SMALL BOWING SEGMENT OVER SOUTHEAST SOUTH DAKOTA PUTS IT INTO PALO ALTO COUNTY BY 530 PM. CU FIELD THAT HAS DEVELOPED OVER CENTRAL IA WITH DAYTIME HEATING COULD ALSO RANDOMLY FIRE UP A FEW STORMS...BUT SO FAR MIXED LAYER CAPE REMAINS LOW...AND THERE DOES NOT APPEAR TO BE A FOCUS FOR LOW LEVEL CONVERGENCE. THE MAIN SHOW SHOULD BE CONVECTIVE COMPLEX MOVING ACROSS NORTHERN IA THIS EVENING...WITH POTENTIAL FOR SEVERE WEATHER IN FORM OF LARGE HAIL AND DAMAGING WIND...GIVEN STEEP LAPSE RATES AND RELATIVELY LOW FREEZING HEIGHTS. THE OTHER CONCERN FOR TONIGHT ARRIVES LATER WHEN ANOTHER CONVECTIVE COMPLEX THAT IS EXPECTED TO GET GOING IN CENTRAL NEBRASKA SCOOTS SLIGHTLY SOUTH OF EAST AND SKIRTS OVER OR NEAR SOUTHERN IOWA AFTER MIDNIGHT. THIS FEATURE WILL HAVE STRONG MOISTURE TRANSPORT INTO IT...SO THIS MAY END UP BEING MORE OF A SHORT-FUSED HYDROLOGIC CONCERN. THE QUESTION STILL REMAINS EXACTLY WHERE THE HEAVIEST BAND OF THUNDERSTORMS WILL TRACK. JUST A SLIGHT SOUTHWARD SHIFT IN THE TRACK WILL TAKE IT ACROSS NORTHERN MISSOURI. COLD FRONT WILL BE ENTERING OUR NORTHWEST COUNTIES AFT 4 AM WITH A LEADING EDGE OF COOLER AND DRIER AIR. && .LONG TERM /WED THROUGH TUE/... ISOLD HEAVY RAIN THREAT SHOULD CONTINUE FOR A FEW HOURS PAST DAY BREAK WEDNESDAY IN FAR SOUTHERN IOWA WITH LINGERING STRONG MOISTURE CONVERGENCE AXIS NEAR THE BOUNDARY ALONG THE IOWA MISSOURI BORDER. THE FRONT WILL THEN PUSH SOUTH OF IOWA AROUND MIDDAY...WITH LITTLE OR NO ADDITIONAL RAINFALL EXPECTED DURING THE AFTERNOON. THE MAX TEMPERATURES FORECAST FOR WEDNESDAY WILL BE TRICKY WITH CAA NORTH AND MORE PRECIP/CLOUDS SOUTH. WILL BANK ON ENOUGH BREAKS IN THE CLOUDS TO BUMP UP TEMPS CENTRAL AND SOUTH TO AROUND 70 BEFORE THE COOLER AIR LAGGING BEHIND THE FRONT SWEEPS THROUGH IN THE AFTERNOON. THE NAM/GFS/SREF ARE ALL INDICATING MORE SHORT WAVE ENERGY TO IMPACT IOWA THURSDAY NIGHT INTO FRIDAY. HAVE LEFT THE FRIDAY PERIOD DRY FOR COORDINATION PURPOSES...BUT FUTURE SHIFTS WILL HAVE TO RE-EVALUATE. BETTER CHANCES FOR CONVECTION ARE STILL FOCUSED ON SATURDAY AND SATURDAY NIGHT...BASED ON THE GEM/ECMWF/GFS AND ENSEMBLE CONSENSUS. THE SEVERE WEATHER THREAT LOOKS TO BE MINIMAL. LOOKING AHEAD TO SUNDAY THROUGH TUESDAY...MODEL CONSENSUS IS STILL SHAKY BUT DECIDED TO PULL POPS FROM SUNDAY NIGHT AND MONDAY AHEAD OF THE NEXT SYSTEM. THE ECMWF DEVELOPS A MUCH DEEPER WESTERN CONUS TROF THAN THE GFS AND IS SLOWER BRINGING THE SYSTEM INTO IOWA EARLY NEXT WEEK. && .AVIATION...06/18Z CONVECTIVE DETAILS PROBLEMATIC IN THIS TAF PACKAGE. DO NOT EXPECT ANY ORGANIZED TSTMS THRU 00Z. THEREAFTER...COMPLEX OF TSTMS OVER SOUTHEAST SD WILL MOVE ACROSS NRN IA...BUT SHOULD BE CLEARED BY 08Z...WITH IFR/MVFR CEILINGS AND SCATTERED SHRA FOR A FEW HOURS AFTER. KDSM HAS THE LOWEST CONFIDENCE OF GETTING TSRA SO HANDLED THAT WITH A CB REMARK FOR PERIOD OF GREATEST CONCERN. ANOTHER CONVECTIVE COMPLEX EXPECTED TO ROLL EAST ACROSS THE IA/MO BORDER LATE TONIGHT MAY AFFECT KOTM AFT 09Z. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/AVIATION...MOYER LONG TERM...KINNEY
Hazardous weather outlook, May 6, 3:46 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 346 PM CDT TUE MAY 6 2008 IAZ027-028-037>039-044>050-057>062-070>075-081>086-092>097-072100- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 346 PM CDT TUE MAY 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE FORECAST LATE THIS AFTERNOON AND MAY POSSIBLY INCREASE IN COVERAGE AND INTENSITY THIS EVENING. SEVERE STORMS REMAIN POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING WITH THE MAIN THREAT FROM DAMAGING HAIL AND WINDS. AMPLE MOISTURE MAY ALSO LEAD TO HEAVY RAIN FROM THESE STORMS PRODUCING LOCALIZED FLOODING OVERNIGHT...ESPECIALLY SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR ADDITIONAL NON SEVERE THUNDERSTORMS WILL CONTINUE ACROSS FAR SOUTHERN IOWA THROUGH WEDNESDAY INTO WEDNESDAY EVENING. AN ADDITIONAL THREAT FOR NON SEVERE THUNDERSTORMS EXISTS ON SATURDAY INTO SATURDAY NIGHT AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. ANY HEAVY RAINFALL REPORTS WOULD ALSO BE APPRECIATED. IAZ005-024-072100- KOSSUTH-HUMBOLDT- 346 PM CDT TUE MAY 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND EARLY TONIGHT...WITH A FEW SEVERE STORMS POSSIBLE. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALIZED HEAVY RAIN MAY ALSO OCCUR WITH THESE STORMS. A FLOOD WARNING IS ALSO IN EFFECT FOR THE PORTIONS OF THE UPPER DES MOINES RIVER BASIN. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL CHANCES FOR NON SEVERE THUNDERSTORMS EXISTS ON LATE THURSDAY INTO THURSDAY NIGHT AND AGAIN ON SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. ANY REPORTS OF HEAVY RAINFALL WOULD ALSO BE APPRECIATED. IAZ004-006-007-015>017-023-025-026-033>036-072100- EMMET-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS- WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- 346 PM CDT TUE MAY 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND EARLY TONIGHT...WITH A FEW SEVERE STORMS POSSIBLE. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALIZED HEAVY RAIN MAY ALSO OCCUR WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL CHANCES FOR NON SEVERE THUNDERSTORMS EXISTS ON LATE THURSDAY INTO THURSDAY NIGHT AND AGAIN ON SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. ANY REPORTS OF HEAVY RAINFALL WOULD ALSO BE APPRECIATED. MOYER
In the hours before
Local storm report, May 6, 4:48 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
448 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL ESTHERVILLE 43.40N 94.83W
05/06/2008 E0.75 INCH EMMET IA EMERGENCY MNGR
HAIL COVERING THE GROUND.
&&
MRUSSELLLocal storm report, May 6, 5:14 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
514 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 2 N RUTHVEN 43.16N 94.90W
05/06/2008 E1.00 INCH PALO ALTO IA EMERGENCY MNGR
&&
RKLocal storm report, May 6, 5:24 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
524 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 3 ESE FENTON 43.20N 94.38W
05/06/2008 E0.75 INCH KOSSUTH IA TRAINED SPOTTER
&&
RKLocal storm report, May 6, 6:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
620 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HEAVY RAIN 6 NNE BUFFALO CENTER 43.46N 93.88W
05/06/2008 M0.50 INCH WINNEBAGO IA TRAINED SPOTTER
HALF INCH RAIN IN 15 MINUTES.
&&
MRUSSELLLocal storm report, May 6, 6:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
621 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL SAC CITY 42.42N 95.00W
05/06/2008 E1.00 INCH SAC IA TRAINED SPOTTER
&&
ALBRECHTLocal storm report, May 6, 6:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
630 PM CDT TUE MAY 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 4 E JOLLEY 42.48N 94.64W
05/06/2008 E0.88 INCH CALHOUN IA TRAINED SPOTTER
&&
ALBRECHTThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 4:49 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth | 26 min |
| May 6, 5:01 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 29 min |
| May 6, 5:17 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 28 min |
| May 6, 5:29 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 13 min |
| May 6, 5:59 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Sac | 46 min |
| May 6, 6:39 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 51 min |
| May 6, 6:54 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 51 min |
| May 6, 6:56 PM CDT | Areal Flood Advisory | DMX | Calhoun, Sac, Webster | 3 hr |
| May 6, 6:57 PM CDT | Severe Thunderstorm Warning | DMX | Franklin, Hamilton, Hardin, Wright | 48 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.